Catalogo Articoli (Spogli Riviste)

OPAC HELP

Titolo:
NORM HULL OF VECTORS AND MATRICES
Autore:
LI CK; TSING NK; ZHANG FZ;
Indirizzi:
COLL WILLIAM & MARY,DEPT MATH WILLIAMSBURG VA 23187 UNIV HONG KONG,DEPT MATH HONG KONG HONG KONG NOVA SE UNIV,DEPT MATH SCI FT LAUDERDALE FL 33314
Titolo Testata:
Linear algebra and its applications
, volume: 257, anno: 1997,
pagine: 1 - 27
SICI:
0024-3795(1997)257:<1:NHOVAM>2.0.ZU;2-D
Fonte:
ISI
Lingua:
ENG
Tipo documento:
Article
Natura:
Periodico
Settore Disciplinare:
CompuMath Citation Index
Science Citation Index Expanded
Citazioni:
8
Recensione:
Indirizzi per estratti:
Citazione:
C.K. Li et al., "NORM HULL OF VECTORS AND MATRICES", Linear algebra and its applications, 257, 1997, pp. 1-27

Abstract

Let V be a real or complex finite-dimensional vector space, and let Nbe a set of norms on V. The norm horn of a vector x is an element of V with respect to N is the set of vectors y is an element of V that satisfy parallel to y parallel to less than or equal to parallel to x parallel to for all parallel to .parallel to. We study and give characterization of the norm hull for some sets of well-known norms on generalvector spaces, and for the set of algebra norms and the set of induced norms on the algebra of n x n real or complex matrices. (C) ElsevierScience Inc., 1997.

ASDD Area Sistemi Dipartimentali e Documentali, Università di Bologna, Catalogo delle riviste ed altri periodici
Documento generato il 24/09/20 alle ore 08:19:31